# SDR SWAA104635

- Difficulty date: August 6, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N519SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25318
- Aircraft time: 59,227 hours, 56,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT MID CABIN EMERGENCY EXIT LIGHT BATTERY INOP.  REMOVED AND REPLACED BATTERY PER MM.
